# SDR R61A2022051200339

- Difficulty date: May 5, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N745YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000670
- Aircraft time: 11,869 hours, 7,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK LEVEL 2 CORROSION WAS FOUND AT CF 3 RH SPLICE GUSSET BETWEEN FR88 AND FR89.SPLIC GUSSET WAS REPLACED IAW SRM 51-41-02
